# SDR DALA2023092507846

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2982626) CORROSION AT PASSENGER COMPARTMENT, SEAT TRACK HAS CORROSION AT BS 380, WL 208 AND RBL 24.75. REMOVED AND REPLACED SEAT TRACK RBL 24.75 STA 360+10-480 WL 208 IAW B737 SRM 51-40-02-0G-0 AND DWG# 143A5300.
